Chaos in some planar nonautonomous polynomial differential equation

Tom 73 / 2000

Klaudiusz Wójcik Annales Polonici Mathematici 73 (2000), 159-168 DOI: 10.4064/ap-73-2-159-168

Streszczenie

We show that under some assumptions on the function f the system $ż = z̅(f(z) e^{iϕt} + e^{i2ϕt})$ generates chaotic dynamics for sufficiently small parameter ϕ. We use the topological method based on the Lefschetz fixed point theorem and the Ważewski retract theorem.

Autorzy

  • Klaudiusz Wójcik

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek